# SDR DXTA2025063004058

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 4,422 hours, 2,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2903M
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: UNDER SEATS 5&8 AND SEAT 7- OVERHEAD EMER LIGHTS INOP WHEN TESTED. FULLY ACCOMPLISHED ABNORMAL CHECKLIST, 2 ATTEMPTS, TO RECHARGE BUT DID NOT WORK. CORRECTIVE ACTION; REPLACED ALL 4 EMERGENCY LIGHTING BATTERY PACKS IAW CE 680A AMM 33-50-06. OPS CHECK GOOD.
